# SDR SABA980014

- Difficulty date: February 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N880CC
- Make and model: Dhav DHC8102
- Aircraft serial: 277
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Switch Assy
- Part number: 995236B35220
- Condition: Internal
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

CLT - FLT 5107 - ON FLIGHT FROM CLT TO AGS, AIRCRAFT ABORTED TAKEOFF DUE TO AUTOFEATHER SYSTEM WOULD NOT ARM.  NO EMERGENCY WAS DELCARED.  AIRCRAFT RETURNED TO PARKING RAMP.  MAINTENANCE FOUND THE AUTOFEATHER SELECT SWITCH BAD.  REMOVED AND REPLACED SWITCH, SYSTEM GROUND RUN AND OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
